Alert archive / Wyoming / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 39, NWS Riverton, WY

August 30, 2010Hot Springs County, Washakie County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Aug 30, 2010, 12:45 PM MDT for Hot Springs County, Washakie County, Wyoming. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 30, 2010, 12:45 PM MDT (18:45 UTC)
Expired
Aug 30, 2010, 1:45 PM MDT
In force
60 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Hot Springs County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 89 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 6.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2010-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2010-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1351 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:05 AM MDT, 9 hours 40 minutes earlier.

Area forecast discussion, Aug 30, 3:05 AM MDT, 9 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
305 AM MDT MON AUG 30 2010

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT

TROUGH OVER THE WESTERN GREAT BASIN THIS MORNING WITH SOUTHWEST FLOW
OVER WYOMING.  VORT MAX ROUNDING THE BASE OF THE TROUGH AND LIFTING
NORTHEAST OVER SOUTHERN NEVADA.  SOME WEAK CONVECTION LIFTING
NORTHEAST OVER SWEETWATER...SOUTHEAST FREMONT AND NATRONA COUNTIES
FROM COLORADO.  THE VORT MAX SWINGS ACROSS UTAH THROUGH 12Z...THEN
LIFTS NORTHEAST INTO CENTRAL AND WESTERN WYOMING THROUGH 18Z.  THIS
WILL KEEP THE SCATTERED SHOWERS AND THUNDERSTORMS OVER THESE AREAS
THROUGH MID DAY...THEN SHOULD BEGIN TO TAPER AS THE DYNAMICS LIFT
NORTH OF THE AREA.  ALSO HAVE A NORTHERN ORIENTED VORT OVER CENTRAL
IDAHO...WITH A BAND OF WEAK SHOWERS JUST WEST OF I-15.  THIS VORT
MAX WILL BRING RAIN/SNOW SHOWERS AND ISOLATED THUNDERSTORMS TO THE
WEST THIS AFTERNOON AND EARLY EVENING...POSSIBLY FORMING A
BAROCLINIC LEAF THIS MORNING AND AFTERNOON.  SNOW LEVELS COULD BE AS
LOW AS 8000 FT MSL AS H7 TEMPS DROP TO -2C OVER THE NORTHWEST.
COULD SEE SOME LOCALIZED AMOUNTS OF AN INCH OR TWO ABOVE 9500 FT
OVER THE TETONS...ABSAROKAS AND YELLOWSTONE.  COLD FRONT PROGRESSED
SOUTH OVER THE NORTH THIS EVENING...AND COULD EVEN MAKE IT INTO THE
CENTRAL WIND RIVER BASIN AND NORTHERN NATRONA COUNTY.  HOWEVER...IT
WILL BE PUSHED BACK NORTH BY LATE MORNING AS THE RETURNING SOUTH TO
SOUTHWEST WINDS.  IT WILL BE QUITE WINDY TODAY...ESPECIALLY OVER
THE CENTRAL WIND CORRIDOR.  THE FLOW SHIFTS WEST BEHIND THE FIRST
VORT MAX AND DRIVES THE SURFACE COLD FRONT THROUGH THE AREA THIS
AFTERNOON AND EARLY EVENING.  WINDS SHIFT TO THE WEST AND NORTHWEST
BEHIND THE FRONT.  SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN OVER
THE WEST AND NORTH...ISOLATED ELSEWHERE.  THE MAIN TROUGH AXIS MOVES
INTO EASTERN IDAHO AFTER MIDNIGHT WITH SOME CONVECTION PERSISTING
OVER THE WEST AND NORTH.  THE TROUGH AXIS MOVES ACROSS WYOMING TUESDAY
AFTERNOON WITH SCATTERED MOUNTAIN RAIN/SNOW SHOWERS AND
THUNDERSTORMS OVER THE NORTH AND WEST...WITH ISOLATED LOW ELEVATION
ACTIVITY.  WEST ZONAL FLOW BUILDS IN FOR TUESDAY NIGHT AND WEDNESDAY WITH
ANOTHER SHORTWAVE MOVING THROUGH WEDNESDAY AFTERNOON AND EVENING.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED.  A
COLD FRONT MOVES THROUGH IN THE EVENING SHIFTING THE FLOW TO THE
NORTHWEST.  TEMPERATURES THROUGH THE PERIOD WILL REMAIN BELOW NORMAL.

.LONG TERM...THURSDAY THROUGH MONDAY

COLD FRONT COMPLETES ITS TRANSIT SOUTHWARD ACROSS THE CWA ON
THURSDAY. MEDIUM RANGE MODELS IN GOOD AGREEMENT IN BUILDING HIGH
AMPLITUDE RIDGE OVER WRN CONUS/CANADA BY THURSDAY EVENING WITH THE
GEM A LITTLE SLOWER. MOISTURE IS EVIDENT IN NW FLOW ALONG WITH A
POTENTIAL WEAK S/WV SO HAVE LEFT SLIGHT CHANCE POPS IN THE HIGHER
ELEVATIONS OF THE NORTH FOR THURSDAY. MODELS ARE TRENDING STRONGER
WITH THE RIDGE SO HAVE INCREASED TEMPS FOR FRIDAY AND THE WEEKEND.
DAYTIME TEMPS WILL BE BACK NEAR NORMAL BY FRIDAY. MUCH DRIER
AIRMASS SETTLES IN UNDER THE RIDGE FOR FRIDAY AND SATURDAY. WHILE
RH VALUES MAY APPROACH CRITICAL FIRE DANGER LEVELS...WIND SHOULD
REMAIN LIGHT DURING THIS PERIOD. AS RIDGE AXIS PASSE ON
SATURDAY...SOUTHWEST FLOW WILL RESUME. THIS WILL BRING A MOISTURE
PLUME UP FROM ARIZONA BY EARLY SUNDAY. JET FORCING AHEAD OF A
PACIFIC TROUGH COUPLED WITH THE ADDED MOISTURE WILL MAKE
CONDITIONS FAVORABLE FOR SHOWERS AND THUNDERSTORMS SUNDAY
AFTERNOON THROUGH MONDAY...PARTICULARLY FOR THE NORTHERN AND
WESTERN MOUNTAINS AND FOR SWEETWATER COUNTY.

&&

.AVIATION...

ANOTHER DAY OF UNSETTLED WEATHER AS THE TROUGH MOVES THROUGH THE
AREA. SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS THE AREA
WITH VFR TO MVFR CONDITIONS OCCURRING AS A RESULT OF THE STORMS.
SNOW SHOWERS WILL OCCUR IN THE HIGHER ELEVATIONS OF WESTERN WY TODAY
ABOVE 9000 FEET MSL. WINDY WEATHER WILL OCCUR IN THE CENTRAL AND
SOUTH PORTION OF THE AREA ONCE THE TROUGH PASSES BY. WIND SPEEDS OF
20 TO 30 KNOTS WILL BE COMMON WITH GUSTS TO 40 KNOTS. AFTER 00Z THE
WIND WILL BE BEGIN TO SUBSIDE. LINGERING RAIN AND SNOW SHOWERS WILL
OCCUR IN NORTHWEST WY THROUGH 06Z TUE.

&&

.FIRE WEATHER...

COMPLEX WEATHER PATTERN SHAPING UP AS A TROUGH APPROACHES THE
DISTRICT TODAY AND TONIGHT...MOVING THROUGH TUESDAY.  A FEW
DISTURBANCES WILL MOVE ACROSS TODAY AHEAD OF THE TROUGH.  SCATTERED
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SWEETWATER...EASTERN
FREMONT...NATRONA AND JOHNSON COUNTIES THIS MORNING AND EARLY
AFTERNOON AS THE FIRST DISTURBANCE MOVES THROUGH.  SOUTHWEST WINDS
WILL INCREASE AGAIN TODAY BECOMING QUITE WINDY ESPECIALLY OVER THE
CENTRAL WIND CORRIDOR.  ANOTHER DISTURBANCE OVER IDAHO WILL MOVE EAST
ACROSS NORTHWEST WYOMING THIS AFTERNOON AND EVENING...BRINGING
NUMEROUS RAIN/SNOW SHOWERS AND ISOLATED THUNDERSTORMS TO THE
NORTHWEST. SNOW LEVELS WILL DROP TO AROUND 8000 FEET WITH SOME
ACCUMULATIONS POSSIBLE ABOVE 9500 FEET. A COLD FRONT WILL MOVE
THROUGH LATE THIS AFTERNOON AND EVENING SHIFTING THE WIND TO THE
WEST TO NORTHWEST. WEST FLOW BUILDS IN FOR THE NEXT FEW DAYS WITH
SCATTERED RAIN/SNOW SHOWERS AND ISOLATED THUNDERSTORMS OVER THE
WEST AND NORTH. IT WILL REMAIN BREEZY MOST AREAS WITH WEST WINDS.
TEMPERATURES WILL REMAIN COOLER THAN NORMAL.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TWB
LONG TERM...DSB
AVIATION...AR
FIRE WEATHER...TWB
Hazardous weather outlook, Aug 30, 4:50 AM MDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
450 AM MDT MON AUG 30 2010

WYZ001>020-022>030-311104-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
450 AM MDT MON AUG 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

COLDER AIR MOVES IN TODAY WITH AN INCH OR TWO OF SNOWFALL POSSIBLE
OVER THE NORTHWEST MOUNTAINS ABOVE 9500 FEET. ISOLATED TO SCATTERED
THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA.  GUSTY WINDS TO 50 MPH...
LIGHTNING...SMALL HAIL AND HEAVY RAIN IS POSSIBLE WITH THE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY
AFTERNOON ACROSS THE WEST AND NORTH.  A COLD FRONT PASSAGE ON
WEDNESDAY WILL BRING THE POSSIBILITY OF SNOWFALL WITH LIGHT
ACCUMULATIONS ACROSS YELLOWSTONE NATIONAL PARK AND THE NORTHERN
MOUNTAINS WEDNESDAY AND WEDNESDAY NIGHT. ISOLATED THUNDERSTORMS ARE
ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL...WIND GUSTS OVER 40
MPH...ANY HAIL AND FLOODING.  THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Aug 30, 10:34 AM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1034 AM MDT MON AUG 30 2010

WYZ004-301715-
NORTH BIG HORN BASIN WY-
1034 AM MDT MON AUG 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN BIG HORN
COUNTY IN NORTH CENTRAL WYOMING...AND NORTHEASTERN PARK COUNTY IN
NORTHWEST WYOMING UNTIL 1115 AM MDT...

AT 1029 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GARLAND...OR 6 MILES NORTHEAST OF
POWELL...MOVING NORTH AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
FRANNIE AROUND 1040 AM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4476 10861 4479 10886 4500 10881 4500 10853
      4500 10852
TIME...MOT...LOC 1634Z 191DEG 42KT 4488 10869

LIPSON
Special weather statement, Aug 30, 11:06 AM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1106 AM MDT MON AUG 30 2010

WYZ007-017-019-301745-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-OWL CREEK AND BRIDGER
MOUNTAINS WY-WIND RIVER BASIN WY-
1106 AM MDT MON AUG 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FREMONT AND EXTREME
SOUTHEASTERN HOT SPRINGS COUNTIES UNTIL 1145 AM MDT...

AT 1104 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GAS HILLS RD MILE MARKER 10...OR 15 MILES
SOUTHEAST OF RIVERTON...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
U.S. HWY 20/26 MILE MARKER 90 AROUND 1130 AM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4354 10794 4343 10758 4281 10811 4290 10833
TIME...MOT...LOC 1706Z 209DEG 41KT 4296 10814

LIPSON
Special weather statement, Aug 30, 11:11 AM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1111 AM MDT MON AUG 30 2010

WYZ005-007-017-301800-
OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHWEST BIG HORN BASIN WY-WIND
RIVER BASIN WY-
1111 AM MDT MON AUG 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT AND CENTRAL HOT
SPRINGS COUNTIES UNTIL NOON MDT...

AT 1108 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTH OF PILOT BUTTE RESERVOIR...OR 21
MILES NORTH OF FORT WASHAKIE...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
MISSOURI FLAT RD AROUND NOON MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4377 10855 4363 10830 4320 10878 4331 10897
TIME...MOT...LOC 1712Z 219DEG 28KT 4333 10879

LIPSON
Special weather statement, Aug 30, 11:19 AM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1119 AM MDT MON AUG 30 2010

WYZ017-019-030-301757-
EAST SWEETWATER COUNTY-GREEN MOUNTAINS AND RATTLESNAKE RANGE-
WIND RIVER BASIN-
1119 AM MDT MON AUG 30 2010

A STRONG LINE OF THUNDERSTORMS WILL MOVE THROUGH NORTHEAST
SWEETWATER AND SOUTHEAST FREMONT COUNTIES THROUGH 1200 PM. BRIEF
HEAVY DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING...AND HALF INCH
HAIL ARE LIKELY WITH STRONGER STORMS.

DAL/RAM
Special weather statement, Aug 30, 11:24 AM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1124 AM MDT MON AUG 30 2010

WYZ017-019-030-301757-
EAST SWEETWATER COUNTY-GREEN MOUNTAINS AND RATTLESNAKE RANGE-
WIND RIVER BASIN-
1124 AM MDT MON AUG 30 2010

A STRONG LINE OF THUNDERSTORMS WILL MOVE THROUGH NORTHEAST
SWEETWATER AND SOUTHEAST FREMONT COUNTIES THROUGH 1200 PM. BRIEF
HEAVY DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING...AND HALF INCH
HAIL ARE LIKELY WITH STRONGER STORMS.

DAL/RAM
Special weather statement, Aug 30, 11:57 AM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1157 AM MDT MON AUG 30 2010

WYZ005>007-301845-
OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHEAST BIG HORN BASIN
WY-SOUTHWEST BIG HORN BASIN WY-
1157 AM MDT MON AUG 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHAKIE...NORTHERN
FREMONT AND CENTRAL HOT SPRINGS COUNTIES UNTIL 1245 PM MDT...

AT 1155 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTH OF HWY JCT 170 AND 174...OR 16
MILES WEST OF THERMOPOLIS...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
STATE HWY 120 MILE MARKER 10 AND HWY JCT 170 AND 120 AROUND 1215 PM
MDT.
STATE HWY 120 MILE MARKER 20 AROUND 1220 PM MDT.
SAND DRAW RD AROUND 1225 PM MDT.
LOWER COTTONWOOD CREEK RD AROUND 1230 PM MDT.
STATE HWY 431 MILE MARKER 10 AROUND 1245 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4411 10833 4398 10803 4349 10849 4358 10870
TIME...MOT...LOC 1756Z 210DEG 30KT 4361 10853

LIPSON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 6:52 PM MDTSpecial Weather StatementRIWTeton38 min
Aug 29, 7:36 PM MDTSpecial Weather StatementRIWTeton39 min
Aug 30, 10:22 AM MDTSpecial Weather StatementRIWFremont38 min
Aug 30, 10:28 AM MDTSpecial Weather StatementRIWHot Springs47 min
Aug 30, 11:06 AM MDTSpecial Weather StatementRIWFremont39 min
Aug 30, 11:11 AM MDTSpecial Weather StatementRIWHot Springs49 min
Aug 30, 11:48 AM MDTSevere Thunderstorm WarningRIWBig Horn, Park57 min
Aug 30, 11:57 AM MDTSpecial Weather StatementRIWHot Springs48 min
Aug 30, 12:44 PM MDTSevere Thunderstorm WarningRIWBig Horn61 min
Aug 30, 1:38 PM MDTSevere Thunderstorm WarningRIWBig Horn, Washakie37 min
Aug 30, 2:02 PM MDTTornado WarningRIWBig Horn, Johnson, Washakie28 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.